Solenoids and inverse limits of sequences of arcs with open bonding maps
Fundamenta Mathematicae, Tome 120 (1984) no. 1, pp. 41-52
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_120_1_41_52,
author = {Pawe{\l} Krupski},
title = {Solenoids and inverse limits of sequences of arcs with open bonding maps},
journal = {Fundamenta Mathematicae},
pages = {41--52},
year = {1984},
volume = {120},
number = {1},
doi = {10.4064/fm-120-1-41-52},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-120-1-41-52/}
}
TY - JOUR AU - Paweł Krupski TI - Solenoids and inverse limits of sequences of arcs with open bonding maps JO - Fundamenta Mathematicae PY - 1984 SP - 41 EP - 52 VL - 120 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-120-1-41-52/ DO - 10.4064/fm-120-1-41-52 LA - en ID - 10_4064_fm_120_1_41_52 ER -
Paweł Krupski. Solenoids and inverse limits of sequences of arcs with open bonding maps. Fundamenta Mathematicae, Tome 120 (1984) no. 1, pp. 41-52. doi: 10.4064/fm-120-1-41-52
Cité par Sources :